EconPapers    
Economics at your fingertips  
 

A continuous-time generalization of the persistent random walk

Jaume Masoliver, Katja Lindenberg and George H. Weiss

Physica A: Statistical Mechanics and its Applications, 1989, vol. 157, issue 2, 891-898

Abstract: We develop the formalism for a continuous-time generalization of the persistent random walk, by allowing the sojourn time to deviate from the exponential form found in standard discussions of this subject. This generalization leads to evolution equations, in the time domain, that differ and are of higher order than the telegrapher's equation which is found in the case of the Markovian persistent random walk.

Date: 1989
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843718990071X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:157:y:1989:i:2:p:891-898

DOI: 10.1016/0378-4371(89)90071-X

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:157:y:1989:i:2:p:891-898